# SDR ABXA201004200064

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 26,276 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 17250082
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LWR ACCESS 324CLX RT LWR FIN/BODY ATTACH ANGLE CRACKED IN RADIUS.  HIGH  FREQ EDDY CURRENT VERIFIED IAW B NDT PART 6 51-00-19.  REMOVED AND REPLACED RT LWR ATTACH ANGLE.  INSTALLED WITH HI-LOKS IAW 767 SRM 51-40-02.
